# SDR HEEA061159

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 407010206103
- Condition: Worn
- Location: Main Rotor Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING BEARINGS WORN IN MAIN ROTOR DRIVE.
